# SDR HNAA0200063

- Difficulty date: September 15, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8201
- Aircraft serial: 450
- Aircraft time: 7,738 hours, 8,735 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5853505
- Part serial: 1491
- Condition: False Indication
- Location: Fuselage
- Part time: 2,269 hours, 2,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR WOULD NOT PAINT, CYCLED ON/OFF AND WORKS NORMAL.  RETURNED TO AIRPORT
